Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Can I get pregnant due to accidental intake of yellow trigestrel pill instead of the white one ?

i was using triphasil now i am on trigestrel. i made a mistake when i was taking the pills tuesday i took a white one instead of white 0ne. i only relised that today because trigestrel arrows are confusing as compared to triphasil. can i be pregnant because of taking yellow pill instead of white pill or vise versa
Asked On : Tue, 27 Mar 2012
Answers:  1 Views:  1621
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hi, don't worry this particular mistake will not increase your chances of getting pregnant. But you should be very careful while taking pills in future, and repeated mistakes may decrease the efficacy of the pill. You cannot substitute the pills for each other and expect the same efficacy. In addition pills, even if taken regularly & correctly are not 100% effective (like all other methods of contraception), so it is better to combine them with a barrier method ( e.g. condoms). Take care.
Answered: Wed, 28 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor